# SDR F3LA200800535

- Difficulty date: July 31, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N927FR
- Make and model: Airbus A319-111
- Aircraft serial: 2209
- Aircraft time: 15,492 hours, 7,491 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367302100000
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK, INSPECTION NOTED THE AFT CARGO PIT TRANSITION PANEL, 152AE, WAS DAMAGED.  MAINTENANCE REPAIRED THE PUNCTURE DAMAGE IN TRANSITION PANEL 152AE IAW THE REQUIREMENTS OF A319 SRM 53-02-00 FIGURE 204.  MAINTENANCE PREPARED AND PAINTED THE TRANSITION PANEL IAW THE REQUIREMENTS OF AMM 25-00-00-370-001.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.  (S)
